# SDR DALA2019082204916

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,936 hours, 21,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKED INTERCOSTALS ON FWD FLOOR STRUCTURE WET AREA STA 380 TO 400 BL 0 AND RBL 10 (W1). CORRECTIVE ACTION: ANGLE ON INTERCOSTALS (2EA) ON FWD FLOOR STRUCTURE WET AREA STA 380 TO 400 BL 0 AND RBL 10 (W1) WERE REPLACED PER B737-800, SRM 51-40-02 PAR. (1234115).
